# SDR 98ZZZX4355

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N350AS
- Make and model: Snias AS350B
- Aircraft serial: 2338
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unlatched
- Location: Cargo Bay
- Part time: 1,470 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT TRANSITION TO HOVER, LEFT CARGO DOOR UNLATCHED AND CAME OPEN IN-FLIGHT. THERE IS ONLY ONE LOCKING MECHANISM ON DOOR.
